ENCORE MEDICAL L.P EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 5 BRIDGE UP, 19MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
346-19-755 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Muscle/Tendon Damage (4532)
| Date of Event |
03/18/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2023-00319; 346-10-710, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to patient ruptured her quad tendon s/p revision total knee.